I've been on topamax for about 3 weeks now and so far its been ok. I know its an antiseziure medication and was wondering if anyone else is taking topamax and what their experience has been on it?
I have been on it for about 10 years. I started having kidney problems, so started tapering off last year. It worked wonderful for me, but my kidneys needed to heal. I was on 100 mg a day. That is just way too much. If it helps, like it did me, I would keep on it for awhile. I wouldn't advise staying on it 10 years unless you have your kidneys checked every now and again, which I didn't. Hope this helps!
I have had weight loss, fatigue and lack of concentration, as well as tingling sensations in my hands and feet. The only good thing I have noticed so far is the weight loss and the fact that I don't constantly ache. But I'm still working my way up to the max dosage
The side effect that bothers me the most is the tingling sensation I get in my hands and feet. I do lose my concentration a lot and it drives me crazy. It seems to have gotten worse since I started the medication too. I've seen some articles where they use it for people with chronic migraines. I don't have migraines, I only have physical pain. I'm still working my way up to the max dosage which is 4 pills in the morning and 4 pills at night. Right now I'm at 1 in the morning and 2 at night so I still have a little ways to go. The only good side effect it has is weight loss. I've lost 5 pounds in 3 weeks of being on it.
They told me the maximum dosage for me is 200 mg a day. 100 mg in the morning and 100 mg at night